Research article

Stationary Kirchhoff equations and systems with reaction terms

  • Received: 19 December 2021 Revised: 07 June 2022 Accepted: 08 June 2022 Published: 17 June 2022
  • MSC : 35J65, 47J25

  • In this paper, the operator approach based on the fixed point principles of Banach and Schaefer is used to establish the existence of solutions to stationary Kirchhoff equations with reaction terms. Next, for a coupled system of Kirchhoff equations, it is proved that under suitable assumptions, there exists a unique solution which is a Nash equilibrium with respect to the energy functionals associated to the equations of the system. Both global Nash equilibrium, in the whole space, and local Nash equilibrium, in balls are established. The solution is obtained by using an iterative process based on Ekeland's variational principle and whose development simulates a noncooperative game.

    Citation: Radu Precup, Andrei Stan. Stationary Kirchhoff equations and systems with reaction terms[J]. AIMS Mathematics, 2022, 7(8): 15258-15281. doi: 10.3934/math.2022836

    Related Papers:

  • In this paper, the operator approach based on the fixed point principles of Banach and Schaefer is used to establish the existence of solutions to stationary Kirchhoff equations with reaction terms. Next, for a coupled system of Kirchhoff equations, it is proved that under suitable assumptions, there exists a unique solution which is a Nash equilibrium with respect to the energy functionals associated to the equations of the system. Both global Nash equilibrium, in the whole space, and local Nash equilibrium, in balls are established. The solution is obtained by using an iterative process based on Ekeland's variational principle and whose development simulates a noncooperative game.



    加载中


    [1] G. Kirchhoff, Vorlesungen über Mechanik, Leipzig: Teubner, 1883.
    [2] G. Autuori, P. Pucci, M. C. Salvatori, Global nonexistence for nonlinear Kirchhoff systems, Arch. Rational Mech. Anal., 196 (2010), 489–516. https://doi.org/10.1007/s00205-009-0241-x doi: 10.1007/s00205-009-0241-x
    [3] M. Dreher, The Kirchhoff equation for the p-Laplacian, Rend. Sem. Mat. Univ. Pol. Torino, 64 (2006), 217–238.
    [4] J. L. Lions, On some questions in boundary value problems of mathematical physics, North-Holland Mathematics Studies, 30 (1978), 284–346. https://doi.org/10.1016/S0304-0208(08)70870-3 doi: 10.1016/S0304-0208(08)70870-3
    [5] T. F. Ma, Remarks on an elliptic equation of Kirchhoff type, Nonlinear Anal. Theor., 63 (2005), e1967-e1977. https://doi.org/10.1016/j.na.2005.03.021 doi: 10.1016/j.na.2005.03.021
    [6] T. F. Ma, J. E. Muñoz Rivera, Positive solutions for a nonlinear nonlocal elliptic transmission problem, Appl. Math. Lett., 16 (2003), 243–248. https://doi.org/10.1016/S0893-9659(03)80038-1 doi: 10.1016/S0893-9659(03)80038-1
    [7] S. I. Pokhozhaev, A quasilinear hyperbolic Kirchhoff equation, (Russian), Differ. Uravn., 21 (1985), 101–108.
    [8] C. F. Vasconcellos, On a nonlinear stationary problem in unbounded domains, Revista Matemática de la Universidad Complutense de Madrid, 5 (1992), 309–318.
    [9] C. O. Alves, F. J. S. A. Corrêa, T. F. Ma, Positive solutions for a quasilinear elliptic equation of Kirchhoff type, Comput. Math. Appl., 49 (2005), 85–93. https://doi.org/10.1016/j.camwa.2005.01.008 doi: 10.1016/j.camwa.2005.01.008
    [10] G. Che, H. Chen, Infinitely many solutions of systems of Kirchhoff-type equations with general potentials, Rocky Mountain J. Math., 48 (2018), 2187–2209. https://doi.org/10.1216/RMJ-2018-48-7-2187 doi: 10.1216/RMJ-2018-48-7-2187
    [11] P. Chen, X. Liu, Positive solutions for Kirchhoff equation in exterior domains, J. Math. Phys., 62 (2021), 041510. https://doi.org/10.1063/5.0014373 doi: 10.1063/5.0014373
    [12] M. Chipot, V. Valente, G. V. Caffarelli, Remarks on a nonlocal problem involving the Dirichlet energy, Rendiconti del Seminario Matematico della Università di Padova, 110 (2003), 199–220.
    [13] N. T. Chung, An existence result for a class of Kirchhoff type systems via sub and supersolutions method, Appl. Math. Lett., 35 (2014), 95–101. https://doi.org/10.1016/j.aml.2013.11.005 doi: 10.1016/j.aml.2013.11.005
    [14] K. Perera, Z. Zhang, Nontrival solutions of Kirchhoff-type problems via the Yang index, J. Differ. Equations, 221 (2006), 246–255. http://dx.doi.org/10.1016/j.jde.2005.03.006 doi: 10.1016/j.jde.2005.03.006
    [15] P. Pucci, V. D. Rǎdulescu, Progress in nonlinear Kirchhoff problems, Nonlinear Anal., 186 (2019), 1–5. http://dx.doi.org/10.1016/j.na.2019.02.022 doi: 10.1016/j.na.2019.02.022
    [16] B. Ricceri, On an elliptic Kirchhoff-type problem depending on two parameters, J. Glob. Optim., 46 (2010), 543–549. https://doi.org/10.1007/s10898-009-9438-7 doi: 10.1007/s10898-009-9438-7
    [17] Z. T. Zhang, Y. M. Sun, Existence and multiplicity of solutions for nonlocal systems with Kirchhoff type, Acta Math. Appl. Sin. Engl. Ser., 32 (2016), 35–54. https://doi.org/10.1007/s10255-016-0545-1 doi: 10.1007/s10255-016-0545-1
    [18] A. Deep, Deepmala, C. Tunç, On the existence of solutions of some non-linear functional integral equations in Banach algebra with applications, Arab J. Basic Appl. Sci., 27 (2020), 279–286. https://doi.org/10.1080/25765299.2020.1796199 doi: 10.1080/25765299.2020.1796199
    [19] S. Islam, M. N. Alam, M. F. Al-Asad, C. Tunç, An analytical technique for solving new computational solutions of the modified Zakharov-Kuznetsov equation arising in electrical engineering, J. Appl. Comput. Mech., 7 (2021), 715–726. https://dx.doi.org/10.22055/jacm.2020.35571.2687 doi: 10.22055/jacm.2020.35571.2687
    [20] M. N. Alam, C. Tunç, An analytical method for solving exact solutions of the nonlinear Bogoyavlenskii equation and the nonlinear diffusive predator–prey system, Alex. Eng. J., 55 (2016), 1855–1865. https://doi.org/10.1016/j.aej.2016.04.024 doi: 10.1016/j.aej.2016.04.024
    [21] R. Precup, Nash-type equilibria and periodic solutions to nonvariational systems, Adv. Nonlinear Anal., 4 (2014), 197–207. https://doi.org/10.1515/anona-2014-0006 doi: 10.1515/anona-2014-0006
    [22] R. Precup, Nash-type equilibria for systems of Szulkin functionals, Set-Valued Var. Anal., 24 (2016), 471–482. https://doi.org/10.1007/s11228-015-0356-1 doi: 10.1007/s11228-015-0356-1
    [23] A. Budescu, R. Precup, Variational properties of the solutions of singular second-order differential equations and systems, J. Fixed Point Theory Appl., 18 (2016), 505–518. https://doi.org/10.1007/s11784-016-0284-1 doi: 10.1007/s11784-016-0284-1
    [24] R. Precup, A critical point theorem in bounded convex sets and localization of Nash-type equilibria of nonvariational systems, J. Math. Anal. Appl., 463 (2018), 412–431. https://doi.org/10.1016/j.jmaa.2018.03.035 doi: 10.1016/j.jmaa.2018.03.035
    [25] M. Beldinski, M. Galewski, Nash type equilibria for systems of non-potential equations, Appl. Math. Comput., 385 (2020), 125456. https://doi.org/10.1016/j.amc.2020.125456 doi: 10.1016/j.amc.2020.125456
    [26] I. Benedetti, T. Cardinali, R. Precup, Fixed point-critical point hybrid theorems and applications to systems with partial variational structure, J. Fixed Point Theory Appl., 23 (2021), 63. https://doi.org/10.1007/s11784-021-00852-6 doi: 10.1007/s11784-021-00852-6
    [27] A. Stan, Nonlinear systems with a partial Nash type equilibrium, Studia Universitatis Babeş-Bolyai Mathematica, 66 (2021), 397–408. https://doi.org/10.24193/subbmath.2021.2.14 doi: 10.24193/subbmath.2021.2.14
    [28] R. Precup, Methods in nonlinear integral equations, Dordrecht: Springer, 2002. https://doi.org/10.1007/978-94-015-9986-3
    [29] R. Precup, Linear and semilinear partial differential equations, Berlin: De Gruyter, 2013. https://doi.org/10.1515/9783110269055
  • Reader Comments
  • © 2022 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0)
通讯作者: 陈斌, bchen63@163.com
  • 1. 

    沈阳化工大学材料科学与工程学院 沈阳 110142

  1. 本站搜索
  2. 百度学术搜索
  3. 万方数据库搜索
  4. CNKI搜索

Metrics

Article views(178) PDF downloads(35) Cited by(0)

Article outline

Other Articles By Authors

/

DownLoad:  Full-Size Img  PowerPoint
Return
Return

Catalog